You are viewing crazymeds

domain of the crazies
it's where we all come together
clonazepam/klonopin: dosage question. 
17th-Sep-2010 11:49 pm
pills pills pills
 i just took 10mgs of clonazepam, i get 0.5microgram tabs so 2 tabs is 1mg and i took 10mg, ive heard of people taking 6mgs in a day just wondering is this too much? about 3 years ago i took an OD using conazepam and other drugs but i dont know how much i took because i was in a state and didnt really cound the pills. i feel okish, just really drowsey and abit like im drunk. opinions, thoughts please :)

p.s my normal dose is 2-4mg a day so i know ive taken effectivly a overdose, but this was in no way to go to hospital or die or attention seek, im just curios as to how much is too much, ovbiosly the ld50 is like 2 grams but im just wandering if other people take upto 10mg a day or more?
just thinking if it comes in an 0.5mg tab then im sure it dosnt go upto doses of 100mg :P
funny how all benzos have very diffrent dosages some really small some in the 100s.

ok rambling now.

thanks
-bloodred
Comments 
18th-Sep-2010 01:03 am (UTC)
Sounds like WAY too much to me, and to be perfectly honest sounds like a stupid thing to do. My dosage is 1mg 3 times a day (as needed, and the most I ever take is 1mg a day). If I took 10mg, I'd probably be passed out for a couple of days, unable to wake up. And not to mention I'd probably black out and have some serious memory issues afterward.
18th-Sep-2010 01:15 am (UTC)
thankyou for the advice, i know people can be stupid, ive been on clonazepam for years now so im not as sesitive to it.
i knew a guy with. mental issues who took clonazepam he said he took 6mgs a day in 3 instalments like 2mg then 2mg then 2 mg.

i feel tired but its hard to tell because im always tired anyway from fatigue and pain because i have fibromyagia, aslo my memory already is fogged up so to speak.

in the past i have seen it has made me have ome dangerous side effects and my mum went abit crazy on them and cut her wrist, before that she had never done that so i think it was the clonazepa, makes your inabitions dissapear and you become reckless and not as scared.

and yeah i agree with you i know it was/is stupid, i think i try to destract myself with stupid stuff like that or adventures, seems everything i do is a distraction.. makes me feel shit.
just sick of people challenging bpd as a mental disorder and other saying it dosnt even exist.
its a long hard journy to be listened to so i woudnt wish it apon anyone.
18th-Sep-2010 02:54 am (UTC) - mod note
Saying that this sounds like a 'stupid thing to do' isn't going to be helpful in this state. It sounds like the OP might/is in a crisis and saying 'stupid' could potentially be harmful.

I'm going to screen your comment for this reason.

-Tanya
18th-Sep-2010 01:20 am (UTC)
That sounds like quite a large dose. I understand not wanting to go to the doctor, but can you call a nurse to check for sure? They can look it up and then you don't have to worry.
18th-Sep-2010 01:27 am (UTC)
i dont thik there is a problem im tired but still alert and thinking clearly.

so im sure i wont die in my sleep :)

thanks for your concern.
18th-Sep-2010 02:15 am (UTC)
That's a lot of freaking klonopin. Does your health insurance have a nurse advice line? They might advise you to go to the ER. Just because you feel okay doesn't necessarily mean that you will continue to. Since you weren't trying to harm yourself, better to make sure you aren't doing that.
18th-Sep-2010 03:23 pm (UTC)
thanks, im fine now, woke up fine.
i think im just tollarent to it.
or maybe we might be thinking of a diffrent madication, im taking about clonazepam not clozaril.
18th-Sep-2010 04:10 pm (UTC)
Klonopin is clonanzepam.You get .5 mcg tabs and you took 10 mg.

If you weren't trying to harm yourself, why did you take that much. Just curious.
19th-Sep-2010 09:46 pm (UTC)
to feel numb. to be high.
why do most people take drugs.
yeah i took that much because of a bad day and feeling fown but i wasnt trying to harm myself in that sence, like i selfharm but its not to harm myself, its for release and such.

hope you understand.
19th-Sep-2010 09:48 pm (UTC)
Yeah, I do.
20th-Sep-2010 05:31 am (UTC) - mod note
Drug abuse and taking meds to get high is really not what this community is here for.

You got a lot of people worried that you were going to die by posting this, I had PMs from worried people and I was worried too and you weren't suicidal, you were just taking them recreationally?

Please refrain from posting this kind of post here again, if you want to talk about getting high and abusing prescription meds, find another community.

This is your first warning, three warnings will result in a ban. I invite you to revisit the rules. Please PM me with any questions or concerns.
20th-Sep-2010 10:10 pm (UTC) - Re: mod note
no you missunderstood like everyone else.... i asked about the dosage of clonazepam just for curioslity i wasnt trying to harm myself i said that about a million times and to each comment, yet ppl still said your gonna be not ok go to a&e

im not a abuser of my medcations which clonazepam is one of for anxiety, muscle relaxenation and pain and sleep.
i wasnt trying to kill myself but more get away from things, it wasnt to feel high in a great way that dosnt happen to me with this drug because im tollarent.
i replied to that person saying to get hight ect because she said why take them, i thought she ment if not to harm yourself then it was a thoretical answer.
maybe i come across as hard to understand on the internet, i know im rubbish at explaining things on the internet and in real life, but i wasnt saying hay how much clonazepam can i take to feel sky high.

im really sorry if this came across. i will post this as a comment to my post so people know.
like i said please read my comments again i did state sevrel times im not suicidel and it was like self harmm, not for harm but for release, if thats recreational then im sorry but im not a druggie or drug abuser.

does that make sence?
im sorry i made people worry, it was simply a dosage question.
please tell me what you think i dont want to get off on the wrong foot.
18th-Sep-2010 02:56 am (UTC)
My advice would be to call an urgent care doctor or go to the ER. Because that is a lot of clonazepam and it could be deadly, especially if combined with other medication or nervous system depressants like alcohol.
18th-Sep-2010 03:05 pm (UTC)
10mg of kpins wont kill you. ODing on strictly benzos is actually non fatal. learned that in a psych ward. its when u mix other meds and alcohol that things can get serious.

anyway, have a nice sleep.
18th-Sep-2010 03:28 pm (UTC)
yeah thankyou for your concerns.
im absolutly fine, i woke up drowsey.. which is expected, and slept like a baby.
so yeah thnkyou everyone.
i just wanted to know what is the highest dose someone can be on.. that was all.
19th-Sep-2010 03:26 am (UTC)
I'm just curious why you did this? like did you forget to took some then took more, because I've TOTALLY done that.

glad you're fine either way.
18th-Sep-2010 03:35 pm (UTC)
thought so just found the maximem dalily dose is 20mg a day.
so yeah it may be abit much but i dont think its a serios amount.
but i only take about 4mgs a day.. yeah ok i took 10mg this time but thats a one off or rare thing.

19th-Sep-2010 02:18 am (UTC)
I am glad you are ok, but as someone who just (finally) managed to kick benzos once and for all...I would NOT recommend making a habit out of taking ten milligrams of klonopin, forget about what you just learned about twenty being the MDD.

Benzos are the kind of medicine where you definitely want to try taking the lowest effective dose. There's a whole litany of problems that can be associated with prolonged use of higher dosages.
19th-Sep-2010 09:56 pm (UTC)
i totally understand ive been taking clonazepam for about 2 years, i came off it for a year before that, so i have taken it for 3 years.

always had the dose of 2mg.
i take it most days but sometimes just dont or forget.
and i have had a massive overdose in the past that was suicide attempt that was alot of clonazepam with some dihydracodeine, gapapentin and zopiclone.

i know benzos can be the worst to withdraw from and thankfully ive never had that experience.
i take my dose and thats that, yeah i took 10mgs this time and in the ast ive taken 4mg.. 6mg just to feel relaxed and out of it, to get away ya know.
but it wont be my habit atall.

thanks for your comments though :)

This page was loaded Dec 25th 2014, 6:28 am GMT.